# SDR ASAA11510014

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,030 hours, 5,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Intermittent
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT REMAINS ILLUMINATED ON RECALL RESETS W/MASTER CAUTION RESET.  ACCMP FIM TASK 21 53 00 810 810.  FAULT FOUND TO BE INTERMTTENT ON RT PACK.  BITE CHECK FOUND TO BE CLEAR.  NO FAULTS.  GROUND CHECK OK.
